| Catalog Number |
0165L12 |
| Medical Device Problem Code |
Unclear Information (4052)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, after delivery customer noticed that the writing on packaging was different.Packaging mentioned to use 5ml and 10ml in balloon, so customer was unclear as to what balloon size was correct.
Event or Problem Description
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr is not reportable as unclear information was against foley catheter.Submitting the investigation details as additional information.The reported event was unconfirmed.Visual evaluation of the returned two-photo sample noted two unopened boxes (with original packaging), hydrogel coated foley catheter.Visual inspection of the first photo sample shows the top side label with the inflation volume noting, which states that it's 10ml.The second-photo sample noted that the side label noting, which states that the balloon size which is 5 ml.No root cause could be found because the reported event was unconfirmed.Dhr is not required since the reported failure was unconfirmed.The reported event is unconfirmed, a labeling review is not required.Correction: d, e, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.